# SDR SWAA021707

- Difficulty date: July 30, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 58,683 hours, 38,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 493, WL 161 AND RBL 35.  REPAIRED FRAME PER SRM.
